<  Back to the Polytechnique Montréal portal

Items published in "2008"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: Article
Number of items: 1.


Assawinchaichote, W., Nguang, S. K., Shi, P., & Boukas, E.-K. (2008). H-Infinity Fuzzy State-Feedback Control Design for Nonlinear Systems With D-Stability Constraints: an Lmi Approach. Mathematics and Computers in Simulation, 78(4), 514-531. External link

List generated on: Sun Apr 14 06:17:28 2024 EDT